# SDR SWAA071737

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 2,966 hours, 1,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER MM.
